# SDR SWIA200110139

- Difficulty date: August 30, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 35,091 hours, 42,928 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 6225941002
- Part serial: 615
- Condition: Inoperative
- Location: Radar System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR DISPLAY + TCAS DISPLAY WXR-270 MADE A BRIGHT FLASH AND WENT INOP.  REMOVED & REPLACED RADAR TRANSCEIVER WTX-250B, RADAR/TCAS INDICATOR IND-270, AND RADAR ANTENNA ANT-318 IAW AMM 34-41-00.  OPS CHECK GOOD.  ANT-318 PN ON 622-2504-001
